# SDR SWAA2016121910598

- Difficulty date: November 29, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 42,244 hours, 24,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RT Z ANGLE CORRODED AT BS 727D+15.  R&R Z ANGLE IAW SRM.
